# SDR 6PMR302201780002

- Difficulty date: September 24, 2020
- Submitted: September 24, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 102,198 hours, 17,380 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 146T32542
- Condition: Corroded
- Location: Potable Water
- Part time: 102,198 hours, 17,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR: POTABLE SERVICE DOOR HAS CORROSION UNDER AFT LATCH.  CORRECTIVE ACTION: REMOVED AND REPLACE POTABLE WATER SERVICE DOOR, IAW B767-3 AMM 52-49-03.
